# SDR SWAA2022022266197

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT AFT SHIELD IS CORRODED FROM STA 847 TO STA 867; RBL 23; WL 163. / [01] REMOVED AND EVALUATED SHIELD ON AFT CARGO BAY AT RBL 23 BTW BS 847- BS 867; NO FOUND ALLOWABLE DAMAGE LIMITS; DUE NOT LIMITS IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT. IAW. SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; STEP 9.;[02] VERIFIED CORRECTIVE ACTION 1;[03] RECEIVED SHIELD NEW AFT CARGO BAY DOOR CUTOUT STA 847 TO STA 867 RBL 23 WL 163 ITEM 146A8127Y10 PO #845161. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A0081;[04] VERIFIED CORRECTIVE ACTION 3;[05] OK TO INSTALL;[06] OK TO INSTALL;[07] INSTALLED NEW SHIELD ON AFT CARGO BAY AT RBL 23 BTW BS 847- BS 867 ITEM#146A8127Y10 PER SRM 51-40-02-0G-0; DWG 143A0081.
